OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6554

Title: Sur les séries et les sommes définies dans certaines algèbres universelles topologiques
Authors: Maurer, Iulius Gy.
Szilágyi, Miklós
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Iulius Gy. Maurer, Miklós Szilágyi, "Sur les séries et les sommes définies dans certaines algèbres universelles topologiques", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 1-8.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: Si stabiliscono alcune proprietà legate alla nozione di sommabilità delle famiglie di elementi di un $\Omega-gruppo$ munito d'una topologia filtrante separataa. Particolarmente si mette in evidenza l'interdipendenza che si manifesta tra la teoria delle serie e la teoria delle somme definite nelle algebre universali topologiche.
Given an $\Omega-group$ , with a separated filtering topology, we establish some properties about the summmability of elements of such $\Omega-group$. Particullary we show the interdependance between the theory of series and the theory of sums defined in universal topological algebras.
URI: http://hdl.handle.net/10077/6554
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:

File Description SizeFormat
MaurerSzilagyiRendMat05.pdf626.97 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.